# SDR HEED95415

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Amp
- Part number: M1050RDAT
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUDIO AMP INTERMITTANT.   REPLACED UNIT
